I have lower back and abdominal pain feels similar to the period pains but in between periods?
I’m a 23 year old female. I have been having lower back and abdominal pain that feels similar to the period pains I get, but it’s happening in between periods. The pain is so severe that it causes my teeth to chatter. I am taking the contraceptive pill – rigivedon. The pain only lasts maybe 10 minutes and is at random but does interrupt whatever I’m doing at the time. The pain is all around my lower back and lower abdomen- not just one side
In my opinion this is side effects of long term use of rigivedon , I recommend consulting your gynecologist about changing the contraceptive drug or method
this may be due to ovarian cysts or side effects of the tablet.
get a usg abdomen done.
Bilateral renal calculi also can cause such pain.
drink plenty of water,take anti spasmodic tablets.
This pain may have many causes actually this is why if I were your doctor I would have requested a transvaginal USG ..
See a gynaecologist..